Schizophrenia.com

Med Free w/o Relapse?

What’s the max amount of time that you’ve been off your meds after you were initially diagnosed and were still mostly functional?

I was off between two to three years before and was doing well.

I’ve been off my meds for over 2 months now and am doing ok.

I’m nervous I may relapse again though. I feel a lot less stable and suicidal when not taking my meds.

Once i went 14 months

Then I went 8 months

Now I can only make it 2 days

when I was younger I went med free many times…

as far as relapse… I was so drunk… I didn’t notice… and in my mind… I was better then everyone who was sober…

I was convinced I was doing great… Didn’t need meds… didn’t need to quit drinking.

Then the cops took me to hospital… in my mind… it was for no apparent reason.

for now… I have forgotten a few meds here and there…

In the past… I’ve gone three days without the Seroquel… that made me hyper manic. Then I was sure I was doing great… but it got worse quickly.

Every time I try to get off my meds…I literally lose my mind. I go bezerk to say the least…

Been off antipsychotics for 1.7 years. Taking benzo/antidepressant medicine that I would considerably be fine without

2 Likes

I can go off meds , yes , keepn my ■■■■ together , in a social setting becomes a problem though.

2 years, then bam. Had to go to hospital. Fear of a relapse is a good indicator of a relapse.

Im only 6 months of Sustenna, and no voices. Perhaps they will only come back later. Its weird that they are not there. Sustenna is a powerfull drug, even after 6 months. I doubt Im cured, but perhaps Im better.

Yeah I’m symptom free with Invega too

Yes Invega is a good drug.

But I havent gotten the shot in six months. And no pills. Im suprised I dont hear voices.

I believe it stays in your system for 8 months.

ah ok. That could explain it.

Good luck! I can’t take it without the meds

thx. Im off meds due to health concerns. Im anti-med, but also a realist, so I took Invega Sustenna for 3 years.

1 Like

What kind of health problems? If you don’t mind me asking…

dizzyness with palpitations. When standing up.

Yeah I also get that.

Okay. You do know, that if it gets to the point that it happens a lot, then WebMD and other health sites suggest you see a doctor.

Yeah I talked to my pdoc about that, he lowered my dosage and it doesn’t happen as often.

good. I ignored it at first. Shouldnt do that.

1 Like